# SDR USAA2011102500020

- Difficulty date: October 14, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N675AW
- Make and model: Airbus A320-232
- Aircraft serial: 2405
- Aircraft time: 24,534 hours, 8,947 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367151200100
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1S CHECK - DELAMINATION ON FLOOR PANEL 242MF BETWEEN FR42 TO FR47 & BETWEEN -Y1292 TO -Y1732.  REPLACED FLOOR PANEL 242MF IAW TASK CARD 26C24053002.
